Vol. 80, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On singular indices of rotation free densities

Hideo Imai

Vol. 80 (1979), No. 1, 179–190
Abstract

The properties of singular indices of nonnegative rotation free densities on Ω(λ) = {λ < |z|1}(λ 0) will be studied. The relation between the singular index α(P) of a nonnegative rotation free density P on Ω(λ)(λ > 0) and the Martin compactification Ω(λ)P of Ω(λ) with respect to the elliptic equation Δu = Pu will be established.

Mathematical Subject Classification 2000
Primary: 30F25
Secondary: 31A35
Milestones
Received: 3 March 1978
Revised: 20 May 1978
Published: 1 January 1979
Authors
Hideo Imai